# SDR DALA14004063769

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT HORIZONTAL STABILIZER, LOWER SKIN AT STAB STATION 101.9 AND 10" FORWARD OF AFT SPAR, IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 55-10-01, REPAIR 11.
